Weird?

Hello all its me again :) day 6 menopur injections ... Day 3 cetrotide and still 1 tablet of metformin twice a day ... Many girls writing lots of side effects and i was only bit bloated evening time and the rest of day absolutely fine .. Wee bit tired .. Just wondering if everything works fine inside and if its good or bad sign feeling like nothing goin on ... (Never happy i quess) ..

7 Replies

oldestnewest
  • Hi miroslava, I didn't start to have any side effect until after my 8th dose of menopur & even then it was only sensitive nipples. I did gain weight but I now think thats more to do with all the chocolate my DH keeps buying me :-) good luck x

  • Thank you for your reply .. U know everything is worrying me ... To many side effects would worry me same as none :) x

  • Yes I was the same & will be during tww. Are u having your first follicle count scan soon? If you aren't responding well they will up your dose of menopur & people can often take it for 10-14days so plenty of time for those side effects to start :-) x

  • Having my first scan this friday x thank u for advise .. I will be probably yapping later on about feeling bad :)

  • Yap away, the scan will give you the answers you need. Let me know how you get on x

  • Hi I was on max dose of menopur. I was bloated (more so in the 2 week wait), some headaches but nothing major. I thought I would get side effects but generally none.

  • I was worried that I would get horrendous headaches as I suffer with lots of headaches and migraines already, but I didn't get any during the injections stage!!

    I just mainly felt tired throughout and towards the end of stims, I could tell when moving around that I had more follicles then my body would have normally and was ready for collection :-)

You may also like...